Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 378, NWS St. Louis, MO

July 12, 2008Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2008, 4:43 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2008, 4:43 PM CDT (21:43 UTC)
Expired
Jul 12, 2008, 5:30 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 116 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 4:28 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
973 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 122143
SVRLSX
ILC005-051-135-122230-
/O.NEW.KLSX.SV.W.0378.080712T2143Z-080712T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  NORTHERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 530 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  COFFEEN...OR 10 MILES SOUTHEAST OF HILLSBORO...AND WAS MOVING EAST
  AT 26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VAN BURENSBURG...
  VANDALIA...
  RAMSEY...
  WRIGHTS CORNER...
  BROWNSTOWN...
  ST. ELMO...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3896 8944 3917 8949 3924 8914 3922 8913
      3922 8883 3921 8882 3899 8880
TIME...MOT...LOC 2144Z 262DEG 23KT 3906 8934

$$

CARNEY
3 follow-up statements
000 
WWUS53 KLSX 122157
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SAT JUL 12 2008

ILC005-051-135-122230-
/O.CON.KLSX.SV.W.0378.000000T0000Z-080712T2230Z/
MONTGOMERY IL-BOND IL-FAYETTE IL-
457 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN FAYETTE...NORTHEASTERN BOND AND SOUTHEASTERN MONTGOMERY
COUNTIES...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BAYLE CITY...OR 8 MILES NORTHWEST OF VANDALIA...AND WAS MOVING
EAST AT 31 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
RAMSEY...BROWNSTOWN...AVENA...WRIGHTS CORNER AND ST. ELMO.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3896 8933 3919 8941 3924 8914 3922 8913
      3922 8912 3922 8883 3921 8882 3899 8881
TIME...MOT...LOC 2157Z 259DEG 27KT 3908 8915

$$

CARNEY
000 
WWUS53 KLSX 122213
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CDT SAT JUL 12 2008

ILC005-135-122223-
/O.CAN.KLSX.SV.W.0378.000000T0000Z-080712T2230Z/
MONTGOMERY IL-BOND IL-
513 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOND AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.  
HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT 
UNTIL 1100 PM.

LAT...LON 3896 8926 3901 8926 3921 8925 3922 8922
      3922 8915 3922 8914 3922 8883 3921 8882
      3899 8881
TIME...MOT...LOC 2213Z 259DEG 27KT 3910 8900

$$

ILC051-122230-
/O.CON.KLSX.SV.W.0378.000000T0000Z-080712T2230Z/
FAYETTE IL-
513 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN FAYETTE COUNTY...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RAMSEY...OR 9 MILES NORTHEAST OF VANDALIA...AND WAS MOVING EAST
AT 31 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WRIGHTS
CORNER AND ST. ELMO.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3896 8926 3901 8926 3921 8925 3922 8922
      3922 8915 3922 8914 3922 8883 3921 8882
      3899 8881
TIME...MOT...LOC 2213Z 259DEG 27KT 3910 8900

$$

CARNEY
000 
WWUS53 KLSX 122232
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT SAT JUL 12 2008

ILC051-122241-
/O.EXP.KLSX.SV.W.0378.000000T0000Z-080712T2230Z/
FAYETTE IL-
531 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY
EXPIRES AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE.  HOWEVER...THIS IS STILL A STRONG 
THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS IN EXCESS OF 40 
MPH...SMALL HAIL...TORRENTIAL RAIN AND DEADLY LIGHTNING.

A SEVERE THUNDERSTORM WATCH ALSO CONTINUES IN EFFECT UNTIL 1100 PM.

LAT...LON 3896 8926 3901 8926 3921 8925 3922 8922
      3922 8915 3922 8914 3922 8883 3921 8882
      3899 8881
TIME...MOT...LOC 2213Z 259DEG 27KT 3910 8900

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:22 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 12, 3:22 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT SAT JUL 12 2008

.DISCUSSION...
/307 PM CDT SAT JUL 12 2008/
OVR THE PAST 2 HRS OR SO STGST CNVTN HAS BCM FOCUSED IN TWO AREAS.
FIRST AREA IS OVR SE MO AND XTRM S IL AND APRS TO BE ASSOC WITH
OUTFLO BNDRY THAT DROPPED ACR THE AREA THIS MRNG. SECOND AREA IS
ALG A SPI-VIH LN...ON THE LEADING EDGE OF THE LARGE AND VRY
UNSEASONABLE STRATIFORM RAIN DECK. NMRS BNDRYS/WDSHIFTS HV MADE IT
DFCLT TO PIN DOWN ACTUAL PSTN OF SYNOPTIC CDFNT...BUT FOR ALL
PRATICAL PURPOSES THIS SECOND LN OF CNVTN IS A PRETTY GD ESTIMATE
OF THE FNTS PSTN.

MAIN FCST PROBLEM FOR TNGT IS HOW ONGOING PCPN WL EVOLVE WITH TIME.
SINCE THE NCEP 4KM WRF SEEMS TO HV A PRETTY GD HNDL ON AT LEAST THE
MOST ACTIVE CNVTV ELEMENTS THIS AFTN WL LEAN TWD ITS SOLN FOR THE
NXT 12 HRS.  IT SUGGESTS THAT DURG THE EVE THE STGST CNVTN WL BCM
FOCUSED ALG THE SOUTHERN-MOST BNDRY...WITH A CORRESPONDING DCR OF
THE PCPN THAT CURRENTLY STRETCHES FROM E CNTRL KS...THRU N
MO...INTO N IL. A SVR WX THRT FROM PULSE STORMS WL CERTAINLY
CONTINUE FOR THE NXT FEW HRS OVR THE SE HLF OF THE FA WHERE CNVTN
WL BE FED BY MLCAPES IN THE 2500-3000 J/KG...BUT THIS THRT SHUD
DMSH RPDLY BTWN 00Z-02Z.

THERE DOES SEEM TO BE A SCND SHTWV OVR CO WHICH SHUD RENEW/ENHANCE
THE CNVTN N OK/SE KS/SW MO OVRNGT. HWVR...MODELS ARE FCSTG THAT
THE LO LVL S FLO WITH THIS FTR WL BE SHALLOW...WHICH SHUD KEEP
THIS CNVTN FOCUSED NR OR JUST S OF THE 85H BNDRY. TROF SLOWLY
WORKING INTO AREA SHUD ALSO TEND TO STEER THIS PCPN A BIT S OF E.
THESE FACTORS SHUD KEEP MOST OF THE PCPN IN THE 06-12Z TIME FRAME
CONFINED TO THE S THIRD OF OUR CWA...ALG AND SPCLY S OF AN
VIH...STL...1H2 LN.

COOL DRY HI PRES N OF FNT WL OVRSPRD THE REGION TNGT...AND ALL SHORT
RANGE MODELS ARE FCSTG THIS AMS TO DOMINATE THE REGIONS WX FOR THE
START OF THE WEEK. TEMPS...AND SCPLY MINS...SHUD BE AVERAGING
SVRL DEGREES BLO NORMAL THRU MON...WITH LTL IN THE WAY OF CLDS AND
UNSEASONABLY LO DWPTS FOR MID JULY.

IN THE EXTENDED...LOOKS LIKE MORE TYPICAL SUMMERTIME WX WL RETURN IN
THE TUE-THU TIME FRAME. WESTERLIES WILL BCM ESTABLISHED JUST TO
OUR N...WITH SUBTROPICAL SFC HIGH GRDLY BUILDING ACR THE SE U.S.
ALTHO ONE CAN NEVER TOTALLY RULE OUT RENEGADE CNVTN THAT FORMS IN
THE W DROPPING INTO OUR AREA HV KEPT POPS BLO CLIMO...WITH TEMPS
NR OR JUST ABV SEASONAL NORMALS AND WITH A SLO INCR IN HUMIDITY
LVLS WITH TIME. BOTH OPERATIONAL GFS AND ECMWF FCSTG DVLPMT OF AN
UPR LO OVR S CANADA BY THE WEEKEND...WHICH PUSHES A CDFNT INTO THE
AREA BY NXT SAT. HV TIED CHC POPS TO THIS FTR BGNG IN OUR NW AREAS
FRI...AND ACR RMNDR OF AREA FRI NGT-SAT.

TRUETT

&&

.AVIATION...
/1255 PM CDT SAT JUL 12 2008/
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THROUGH THE EVENING HOURS WILL BE
SCATTERED TO NUMEROUS THUNDERSTORMS ASSOCIATED WITH A COLD FRONT
PASSAGE. STORMS WILL LIKELY CONTAIN LOW MVFR OR IFR CONDITIONS IN
HEAVY RAIN...AND THERE IS POTENTIAL FOR LARGE HAIL AND MICROBURSTS
THIS AFTERNOON. CONVECTION SHOULD QUIET DOWN WITH JUST A FEW
THUNDERSTORMS REMAINING OVER SOUTHEAST MISSOURI AFTER 03Z-05Z THIS
EVENING. THERE ARE A COUPLE OF WIND SHIFTS AHEAD OF THE FRONT DUE
TO PRE-FRONTAL OUTFLOW BOUNDARIES...BUT WHEN THE FRONT FINALLY
MOVES THROUGH WELL SEE WEST-NORTHWEST FLOW PREVAIL AND CIGS
LIFTING TO 5000-10,000FT. CLOUDS SHOULD FINALLY CLEAR OUT AFTER
MIDNIGHT FROM NORTH TO SOUTH.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 12, 4:13 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 PM CDT SAT JUL 12 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
413 PM CDT SAT JUL 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY ACROSS SOUTHERN
MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THE STORMS MAY PRODUCE
GUSTY WINDS...HEAVY RAIN...AND SOME HAIL...PRIMARILY DURING THE
EARLY EVENING HOURS.

THE MISSISSIPPI RIVER AT CHESTER IS EXPECTED TO FALL BELOW
MODERATE FLOOD STAGE LATE TONIGHT. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE EASTERN OZARKS
ON SUNDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND SATURDAY AS A
COLD FRONT PUSHES INTO THE MID MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HIGH WINDS...HAIL...OR HEAVY
RAIN THAT THEY OBSERVE THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Jul 12, 4:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT SAT JUL 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             CARLINVILLE             39.28N  89.88W
07/12/2008  M0.70 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

EVENT NUMBER 00667

MILLER
Local storm report, Jul 12, 4:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CDT SAT JUL 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 NE CARLINVILLE        39.33N  89.81W
07/12/2008  E0.88 INCH       MACOUPIN           IL   TRAINED SPOTTER

&&

EVENT NUMBER 00668

MILLER
Local storm report, Jul 12, 4:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT SAT JUL 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
07/12/2008                   MACOUPIN           IL   AMATEUR RADIO

            POWER LINES AND SMALL LIMBS DOWN NORTH SIDE OF TOWN

&&

EVENT NUMBER 00669

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:04 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin41 min
Jul 11, 7:11 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin34 min
Jul 12, 3:45 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison45 min
Jul 12, 5:24 PM CDTSevere Thunderstorm WarningLSXRandolph, Washington36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.